# SDR UALA2011082204477

- Difficulty date: August 18, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 74,978 hours, 21,620 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: 18550000
- Part serial: 2086
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WON'T START.  REPLACED APU BATTERY PER AMM. APU STARTS GOOD AND SYSTEM CHARGING GOOD.
